# SDR SWAA2016010847816

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 64,520 hours, 51,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER EXIT FLOOR LIGHT PLASTIC COVER LOOSE.  SECURED COVER IAW SIP.
